# SDR HEEA066501

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407012101111
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TAIL ROTOR ASSEMBLY DUE TO TRUNNION ELASTOMERIC BEARING SEPARATION AND EXTRUDING.
